# SDR SWAA040881

- Difficulty date: March 24, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 67,720 hours, 73,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT LENS AT MID CABIN BROKEN.  REMOVED AND REPLACED LENS PER MM.
